# SDR CA100927002

- Difficulty date: September 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,205 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Compressor
- Part time: 10,780 hours
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, T
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE IN FLIGHT, PILOT SUCCESSFULLY AUTO ROTATED ACFT ONTO CREEK BED. NO DAMAGE TO AIRFRAME.  COMPRESSOR CASE HALF HAD A HOLE IN THE SIDE. COMPRESSOR AND TURBINE ASSYS REMOVED FOR FURTHER INSP.  INSP BEING CARRIED OUT LTD.  WE HAVE BEEN INFORMED THAT A BLADE LET GO ON THE NR 3 COMPRESSOR WHEEL CAUSING SIGNIFICANT DAMAGE TO THE COMPRESSOR.  FURTHER INVESTIGATIONS ON COMPRESSOR AND TURBINE ARE BEING PERFORMED AT THIS TIME TO DETERMINE WHY THE BLADE FAILED.
